# SDR AALA202010129003

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 64,181 hours, 24,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR OVERWING EXIT INTERMITTENTLY SHOWED DISARMED ON COCKPIT DISPLAY BUT CHECKED ARMED AT THE EXIT. SERVICED OVERWING EXIT R2 DOOR DAMPER IAW 52-10-00-614-001-A.
